# SDR BAQA089045

- Difficulty date: August 27, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N1174U
- Make and model: Bolkms BK117B2
- Aircraft serial: 7146
- Aircraft time: 3,009 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1179405303
- Part serial: 283
- Condition: Malfunctioned
- Location: Triple Tach
- Part time: 30 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REQUEST WARRANTY REPAIR.  NR 1 N2 NEEDLE READS 2 PERCENT WHEN POWERED UP.  NR 1 N2 NEEDLES READS 100 PERCENT, NR 2 N2 NEEDLES READS 99 PERCENT, AND NR READS 98 PERCENT AT FULL "FLY" RPM.  PART ONLY LASTED 29.5 HOURS FROM THE LAST REPAIR. UNIT SENT OUT TO AEC FOR WARRANTY REPAIR UNDER RO:9-090002-19 W/O AN MMIR.  JUAN CALLED 9/8/2003 AND ASKED FOR AN MMIR TO BE FILLED OUT.  THIS WAS FILLED OUT AND FAXED 9/9/2003.
